We study the probability of connectedness for structures of size n when all components must have size at least m. In the border between almost certain connectedness and almost certain disconnectedness, we encounter a generalized Buchstab function of n/m.

Additional Metadata
Keywords Combinatorial enumeration, Components, Connectedness
Persistent URL dx.doi.org/10.1016/j.jcta.2004.04.001
Journal Journal of Combinatorial Theory. Series A
Bender, E.A. (Edward A.), Mashatan, A. (Atefeh), Panario, D, & Richmond, L.B. (L. Bruce). (2004). Asymptotics of combinatorial structures with large smallest component. Journal of Combinatorial Theory. Series A, 107(1), 117–125. doi:10.1016/j.jcta.2004.04.001